1. bookVolume 21 (2013): Edizione 2 (June 2013)
Dettagli della rivista
License
Formato
Rivista
eISSN
1844-0835
Prima pubblicazione
17 May 2013
Frequenza di pubblicazione
1 volta all'anno
Lingue
Inglese
access type Accesso libero

On the (De)homogenization of Sagbi Bases

Pubblicato online: 19 Sep 2013
Volume & Edizione: Volume 21 (2013) - Edizione 2 (June 2013)
Pagine: 173 - 180
Dettagli della rivista
License
Formato
Rivista
eISSN
1844-0835
Prima pubblicazione
17 May 2013
Frequenza di pubblicazione
1 volta all'anno
Lingue
Inglese
Abstract

In this paper we study the relation between nonhomogeneous and homogeneous Sagbi bases. As a consequence, we present a general prin- ciple of computing Sagbi bases of a subalgebra and its homogenized subalgebra, which is based on passing over to homogenized generators.

Keywords

[1] B. Buchberger, Ein Algorithmus zum Aunden der Basiselemente des Restklassenrings nach einem nulldimensionalen Polynomideal, PhD. The­sis, Inst. University of Innsbruck, Innsbruck, Austria, (1965).Search in Google Scholar

[2] B. Buchberger, Grobner Bases: An Algorithmic Method in Polynomial Ideal Theory, Multidimensional Systems Theory (N.K. Bose, ed.), Reidel, Dordrecht, (1985), 184-232.Search in Google Scholar

[3] G-M Greuel, G. Pfister, A SINGULAR Introduction to Commutative Algebra, Springer, second edition, (2008).Search in Google Scholar

[4] G-M Greuel, G. Pfister and H. Schönemann, SINGULAR - A Computer Algebra System for Polynomial Computations, Free software under GNU General Public Licence, (1990-to date).Search in Google Scholar

[5] D. Kapur, K. Madlener, A Completion Procedure for Computing a Canonical Basis for a k- Subalgebra. Computers and Mathematics, Springer, New York, (1989), 1-11.10.1007/978-1-4613-9647-5_1Search in Google Scholar

[6] M. Kreuzer, L. Robbiano, Computational Commutative Algebra 2, Springer-Verlag, (2005).Search in Google Scholar

[7] H. Li, Note on (De)homogenize Grobner Bases. Journal of Algebra, Num­ber Theory: Advances and Applications, 1(3)(2010), 35-70.Search in Google Scholar

[8] J. Lyn Miller, Analogs of Grobner bases in Polynomial Rings over a Ring, J. Symbolic Computation 21(1996), 139-153.10.1006/jsco.1996.0006Search in Google Scholar

[9] D. Popesu, Bounds of Stanley depth, An. St. Univ. Ovidius Constanta, Vol 19(2)(2011), 187-194.Search in Google Scholar

[10] L. Robbiano, On the Theory of Graded Structures, J. Symbolic Compu­tation 2(1986), 139-170.10.1016/S0747-7171(86)80019-0Search in Google Scholar

[11] L. Robbiano, M. Sweedler, Subalgebra Bases, Lectures Note in Mathe­matics series, Springer-Verlag, Volume 1430(1988), 61-87. Search in Google Scholar

Articoli consigliati da Trend MD

Pianifica la tua conferenza remota con Sciendo